U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

what is the treatment for cataflam (diclofenac) overdose?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
There is not one: Cataflam (diclofenac) overdose is not a treatable condition. If you still have pills in your stomach, a lavage (rinsing of stomach) or charcoal may be used to remove the pills or/and prevent absorption of the ones left in the stomach. However, there's no specific antidote to counteract the absorbed medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

CA
A 33-year-old male asked:

What is the definition or description of: Cataflam (diclofenac) overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Cataflam OD: Cataflam (diclofenac) overdose symptoms may include nausea, vomiting, bloody bowel movements, black & tarry stools, abdominal pain, drowsiness, coughing up blood, shallow breathing, & fainting.

Related questions

A 47-year-old member asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
2 doctor answers4 doctors weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
2 doctor answers1 doctor weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 27, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.